# SDR AALA202509231643

- Difficulty date: August 11, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 69,857 hours, 33,464 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004220000
- Condition: Corroded
- Location: Zone 600
- Component: Slat Track, Airbus
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER BOLT SLAT TRACK 7 ON SLAT 3 RH WING L=0.084 INCH, W=0.062 INCH AND D=0.003 INCH. MAINTENANCE REPLACED SLAT BOLT IAW AMM 27-84-65-000-001-A  AND AMM 27-84-65-400-002-A.
